On the sum of monotone operators

Research output: Contribution to journalArticle

17 Citations (Scopus)
Original languageEnglish
Pages (from-to)273-289
Number of pages17
JournalMichigan Mathematical Journal
Volume43
Issue number2
DOIs
Publication statusPublished - 1996 Jan 1

Fingerprint

Monotone Operator

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the sum of monotone operators. / Chu, Liang-Ju.

In: Michigan Mathematical Journal, Vol. 43, No. 2, 01.01.1996, p. 273-289.

Research output: Contribution to journalArticle

@article{398d6f841526466a8f71f6c2ae48246d,
title = "On the sum of monotone operators",
author = "Liang-Ju Chu",
year = "1996",
month = "1",
day = "1",
doi = "10.1307/mmj/1029005463",
language = "English",
volume = "43",
pages = "273--289",
journal = "Michigan Mathematical Journal",
issn = "0026-2285",
publisher = "University of Michigan",
number = "2",

}

TY - JOUR

T1 - On the sum of monotone operators

AU - Chu, Liang-Ju

PY - 1996/1/1

Y1 - 1996/1/1

UR - http://www.scopus.com/inward/record.url?scp=0006562511&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0006562511&partnerID=8YFLogxK

U2 - 10.1307/mmj/1029005463

DO - 10.1307/mmj/1029005463

M3 - Article

AN - SCOPUS:0006562511

VL - 43

SP - 273

EP - 289

JO - Michigan Mathematical Journal

JF - Michigan Mathematical Journal

SN - 0026-2285

IS - 2

ER -